# SDR DXTA2016121506340

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N613QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605599
- Aircraft time: 8,702 hours, 6,870 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, ANTI-SKID ANNUNCIATOR ILLUMINATED. AFTER EXITING THE RUNWAY, LOW BREAK PRESSURE ILLUMINATED.  PWR BRAKES CIRCUIT BREAKER TRIPPED.  RESET THE CIRCUIT BREAKER, SERVICED BRAKE ACCUMULATOR TO FULL, CHECKED ACCUMULATOR FOUND PRESSURE NORMAL. NO BITE FAULTS. CYCLED BRAKES AND FOUND SYSTEM TO FUNCTION NORMAL.
